Silaev Dmitrii Alekseevich

Силаев Дмитрий Алексеевич



Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
MSU, 1, GSP-1, Leninskiye Gory, Moscow, 119991, Russia

Journal publications:

  1. Fedosova A.N., Silaev D.A. Mathematical modeling of bending of a circular plate using $S$-splines, Computer Research and Modeling, 2015, vol. 7, no. 5, pp. 977-988
  2. Silaev D.A. Semilocal smoothihg S-splines, Computer Research and Modeling, 2010, vol. 2, no. 4, pp. 349-357
  3. Silaev D.A., Korotaev D.O. Solving of boundary tasks by using S-spline, Computer Research and Modeling, 2009, vol. 1, no. 2, pp. 161-171

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus